RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2013, Volume 15, Number 3, Pages 67–76 (Mi vmj473)  

This article is cited in 1 scientific paper (total in 1 paper)

Geodesic orbit Riemannian metrics on spheres

Yu. G. Nikonorov

South Mathematical Institute of VSC RAS, Vladikavkaz, Markus str., 22, 362027, Russia

Abstract: In this paper, a complete classification of geodesic orbit Riemannian metrics on spheres $S^n$ is obtained. We also construct some explicit examples of geodesic vectors for $Sp(n+1)U(1)$-invariant metrics on $S^{4n+3}$.

Key words: homogeneous spaces, homogeneous Riemannian manifolds, naturally reductive Riemannian manifolds, normal homogeneous Riemannian manifolds, geodesic orbit spaces, symmetric spaces, weakly symmetric spaces.

Full text: PDF file (187 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 514.765
MSC: Primary 53C20; Secondary 53C25, 53C35
Received: 06.11.2012
Language: English

Citation: Yu. G. Nikonorov, “Geodesic orbit Riemannian metrics on spheres”, Vladikavkaz. Mat. Zh., 15:3 (2013), 67–76

Citation in format AMSBIB
\Bibitem{Nik13}
\by Yu.~G.~Nikonorov
\paper Geodesic orbit Riemannian metrics on spheres
\jour Vladikavkaz. Mat. Zh.
\yr 2013
\vol 15
\issue 3
\pages 67--76
\mathnet{http://mi.mathnet.ru/vmj473}


Linking options:
  • http://mi.mathnet.ru/eng/vmj473
  • http://mi.mathnet.ru/eng/vmj/v15/i3/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Berestovskiǐ, “Generalized normal homogeneous spheres”, Siberian Math. J., 54:4 (2013), 588–603  mathnet  crossref  mathscinet  isi
  • Владикавказский математический журнал
    Number of views:
    This page:97
    Full text:44
    References:14
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018